# SDR DALA14024480958

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L BS 1437 CRACKED. SPLICE AND LONGERON SECTION REMOVED IAW SRM 53-02, FIG 18. NEW LONGERON SECTION AND SPLICE FABRICATED IAW SRM 53-02, FIG 18.  NEW LONGERON SECTION AND SPLICE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  NEW LONGERON SECTION AND SPLICE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
